# SDR UALA2010042101334

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 53,417 hours, 19,687 cycles
- Engine: Iae V2527A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Lt Mlg Door Act
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR ACTUATOR ATTACH FITTING FWD LUG FWD FACE WAS FOUND WORN 0.0150" AT 5 O'CLOCK POS AND THE AFT LUG AFT FACE WAS FOUND WORN 0.0085" AT 1 O'CLOCK POS.   REMOVED BUSH AT DOOR HINGE FWD LUG & SPOT FACED IAW STAM EA 320-5336-13-A1947. BLENDED AFT LUG. R & R BUSH & INSTALLED FILLER WASHERS & RESTORED SURFACE PROTECTION.  THIS EVA HAS RECEIVED STAGE ONE APPROVAL (FOR STATIC STRENGTH) IAW PENDING DAMAGE TOLERANCE ANALYSIS. MFG MUST ISSUE NEW RAS WITH DTA FINDINGS ON OR BEFORE 19OCT 2010 OR ACFT MUST BE REMOVED FROM SERVICE.
